# SDR HALA2020070600138

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 29,424 hours, 68,976 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Ball End
- Condition: Disengaged
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- TAIL CONE UNLOCK ALERT, LEVEL 2 AFTER TAKEOFF.  FOUND CABLE BALL END NOT FULLY ENGAGED WITH SWITCH.  RE-SECURED PER AMM 53-52-01-400-801.
